# SDR DALA2025012800661

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 16,835 hours, 1,977 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C16291AB
- Part serial: Q06747060307
- Condition: Faulted
- Location: Zone 100
- Part time: 16,834 hours, 1,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3410 - ATB - DUE TO CAPTAINS AOA SENSOR FAULT AND AIRCRAFT FLIGHT PROTECTION DOWNGRADING TO ALTN LAW. CORRECTIVE ACTION: REPLACED CAPTAINS AOA. OK FOR SERVICE. (6949080)
